# SDR CA030520001

- Difficulty date: May 16, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Cessna 650
- Aircraft time: 5,465 hours
- Engine: Garrtt TFE7313C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Broken
- Location: Uplock Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER THE AIRCRAFT TOOK-OFF PILOT SELECTED THE GEAR HANDLE TO THE UP POSITION.  DURING CLIMB PILOT REPORT LT MAIN LANDING INDICATION STILL SHOWN GEAR DOWN AND LOCK, PASSENGER HEARD A RUMBLE AROUND LT GEAR AREA.  AIRCRAFT RETURN TO YUL MAINTENANCE BASE. MAINTENANCE FOUND A BROKEN WIRE AT THE LT UPLOCK SWITCH. WIRE REPAIRED AS PER MANUFACTURER INSTRUCTION. AIRCRAFT RETURN TO SERVICE.
